Ritoximab horrible Side effects?

Hello ,

i was diagnosed SLE and Sjogren , my dr gave me Ritoximab 500 mg , 3 dosages then i had anaphylactic reaction and she was unable to give me the 4 th dosage ,

the 3rd and last dosage was 2 monthes ago and till now i have crazy side effects and was hospitalised for 1 month after such dosage and was in ICU !

anyone took it had any of these :

Dehydration , severe diarrhea , stomach pain , Severe GERD , polyuria !! , breathing difficulties , severe hypokalemia, sevwre body pain , severe candida etc ...

i feel as if someone is pressing on my chest ,

As if the air in inspiration is stopped in my midchest (didn't enter full lungs) thats my own feeling ,

taccycardia, voice hoarsness , something in my throat like sputum or plug but can't swallow it or vomit it and makes me cough a lot to clean my throat but useless!

Talking and lying flat on my back makes me much worse , odours induces such attacks

It reaches the point of suffocation , tremors , very pale and dizzy , whole body tingling and numbness , unable to move , and sometimes like being temporary paralysed having hands and feet in shape of rigidity !! (index extended and other finges flexed ) and unable to move anything in my body !

Could it be bronchial athma in these attacks with no wheeses ? as doctors told me chest is free . (despite being athmatic since my childhood)

i have severe GERD proved by laryngeoscope and that causes laryngeal spasm and oedema , and i have nasal allergy long time ago

i was gasping air and in severe distress and in such attack and the dr told me chest free , maybe from ur throat or GERD !

Any advice ? anyone knows the cause of such breathing difficulties attacks and how to deal with ?

i'm all the time in the AC ! how can i return back to my life without such attacks

Can lupus or sjogren causes GERD and brething difficulties?

it is recommended to do endoscopy because i have also problem in swallowing capsules (they stuck in my throat) and colonoscopy ( severe diarrhea ) too but i'm afraid as my immunity is very low now and was having severe monilial infections and have serious side effects since i took that ritoximab ,

i'm on maximum dose controloc 40 twice daily and was on IV while being hospitalised to take Ritoximab (but controloc did not help me at all many year being on it none stop with no help ! )

, and since i took the ritoximab the GERD is much worse , i wonder could it befrom the ritoximab or the disease itself ! 😞😞

2 Replies

oldestnewest
  • Lupus can affect the lungs, you can read more about in in our factsheet here - lupusuk.org.uk/wp-content/u...

    Have you discussed these symptoms with your doctor? Are they doing any investigations or considering other treatment options?

  • yes i told my dr regarding these symptomes but she didnt tell me that it could be related to lupus !

    regarding treatment options she told me no alternatives other than prednisolone and Myfortic

You may also like...